# SDR COEA2014081308921

- Difficulty date: July 27, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N921FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 319
- Aircraft time: 25,756 hours, 29,763 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S5337240206
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE, MAJOR REPAIR.  FRAME 17 HAS CORROSION AT THE RT CREASE BEAM INNER CHORD.  REPAIRED IAW SRI DTS 4761 14-22712.
